Dr. Annette Bachmayr (geb. Maier)

Institut für Mathematik
Johannes Gutenberg Universität Mainz
Staudingerweg 9
55128 Mainz

 

Büro: 04-131

Telefon: 06131-39-36139

E-Mail: abachmay"at"uni-mainz.de

 

I am a PostDoc at the Institue of Mathematics in Mainz.
My research project  Differential Galois theory and linear algebraic grops over algebraic function fields  is
funded by the DFG.

 

Research interests

  • Differential Galois theory
  • Algebraic groups and generalizations (proalgebraic groups, difference algebraic groups)
  • Division algebras and local-global principles over semiglobal fields

 

Preprints

  •  Free differential Galois groups. Joint with David Harbater, Julia Hartmann and Michael Wibmer. Preprint.
  • Large Fields in Differential Galois Theory. Joint with David Harbater, Julia Hartmann and Florian Pop. Preprint.
  • Torsors for Difference Algebraic Groups. Joint with Michael Wibmer. Preprint.
  • Frobenius Difference Equations with Classical Groups as Galois groups. Preprint.

Publications

  • Differential Embedding Problems over Laurent series fields. Joint with David Harbater and Julia Hartmann. Journal of Algebra 513, 99-112, 2018. Link. 
  • Differential Embedding Problems over Complex Function Fields. Joint with David Harbater, Julia Hartmann and Michael Wibmer. Documenta Mathematica 23, 241-291,2018. Link.
  • New classes of parameterized differential Galois groups. Mathematische Zeitschrift 288, 361-381, 2018. Link.
  • Differential Galois Groups over Laurent Series Fields. Joint with David Harbater and Julia Hartmann. Proceedings of the London Mathematical Society 112 (3): 455-476, 2016. Link.
  • On the parameterized differential inverse Galois problem over k((t))(x). Journal of Algebra 428, 43-53, 2015. Link.
  • Embedding problems of division algebras. Communications in Algebra 43(4), 1472-1486, 2015. Link.
  • A Difference Version of Nori's Theorem. Mathematische Annalen 359(3), 759-784, 2014. Link.
  • Additive Polynomials for finite groups of Lie type. Joint with Maximilian Albert. Israel J. Math. 186(1), 125-195, 2011. Link.

 

Thesis

Difference equations with semisimple Galois groups in positive characteristic. Dissertation. Link.